# SDR ABXA9600524

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 3923159505
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 91-22-07 ASB 32-244 R2, FOUND THE LEFT MAIN LANDING GEAR FLYING DOOR IDLER LINK WORN.  REPLACED LINK IAW DC-9 MM 20-16-0.
